A member asked:

I suffer from high blood pressure. i take both nibelet and teveten (eprosartan). lately i suffet from weak erection and premature ejaculation. what should i do?

5 doctors weighed in across 2 answers

See your doctor: Blood pressure medications are notorious for causing erectile dysfunction & that includes oddly enough premature ejacuation even with a partial erection. The most important thing to do under these circumstances is to talk to the physician who prescribed the medications and see what alternatives may be possible that would have fewer sexual side effects.

Answered 11/20/2014

6.1k views

Thank

BP meds and ED/pre e: We dot have nibelet in us, it is a beta blocker and teveten (eprosartan) is a angitensin recepter blocker, beta blockers may be causing your symptoms, you should consult your doctor as it may be from the meds you are taking, there can be other causes, if change in meds dont relieve your symptoms than you need investigations to find other causes.

Answered 4/25/2013

5.8k views

Thank

Related Questions